# SDR CAL950496

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0623 - INSPECTION FOUND EMERGENCY EXIT LIGHT AT LEFT AFT SERVICE DOOR INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY EXIT LIGHT WAS RESTORED.  (X)
